# SDR 04FDEA02801

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, INTERCOSTAL IS CRACKED AT STRINGER 25L STA.624.  REMOVED INTERCOSTAL IAW SRM 51-30-2. FABRICATED,TREATED AND PRIMED NEW   INTERCOSTAL IAW SRM 51-20-1 FIG.6, 51-30-5 AND 51-10-2. INSTALLED IAW SRM 51-30-2.  FABRICATED INTERCOSTAL USING 2024-T3  .050, BATCH NR 8692, P.O. NR MST0012781.
